MathSciNet Relay Station
MathSciNet bibliographic data
MR2522834 (2010h:37095) 37F20 (37F10)
Zhang, Gaofei; Jiang, Yunping Combinatorial characterization of sub-hyperbolic rational maps. Adv. Math. 221 (2009), no. 6, 1990–2018.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement